The Michigan Mathematical Journal

Zeros of functions in weighted Bergman spaces.

Joel H. Shapiro

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 24, Issue 2 (1977), 243-256.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029001887

Digital Object Identifier
doi:10.1307/mmj/1029001887

Mathematical Reviews number (MathSciNet)
MR0463454

Zentralblatt MATH identifier
0376.30009

Subjects
Primary: 30A98

Citation

Shapiro, Joel H. Zeros of functions in weighted Bergman spaces. Michigan Math. J. 24 (1977), no. 2, 243--256. doi:10.1307/mmj/1029001887. https://projecteuclid.org/euclid.mmj/1029001887


Export citation